Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Extremely light periods after treatment for food poisoning. Should I be worried?

Hi, I had food poisoning a week ago, very severe 12 hours of vomiting and diarrhoea. I m still not right in my tummy a week later - low appetite , nausea etc - but my question was about my period. It arrived yesterday, one day late, but is so incredibly light - hardly a pin head! Should I be worried? It is normally very regular and consistent
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, I have gone through your query and understood your concerns. When the body is under stress, changes in menstrual cycle can occur. It could be possible for you to have some variations in your cycle now but if you have a history of unprotected sex during your fertile period, then pregnancy has to be ruled out.
I hope I have answered your query
I wish you good health
Answered: Thu, 12 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor